# SDR SWAA2021111724101

- Difficulty date: September 27, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E FWD EDGE 2EA FASTENER HOLES CRACKED. ; / [01] PERFORMED NDT INSPECTION ON PANEL #194E AS PER B737 NDTM 51-05-01 AND FOUND NO WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL.; [02] PREPARED DAMAGED AREA ON PANEL 194E FOR REPAIR AS PER B737 SRM 53-60-70-2R-1 AND SRM 51-70-04-2R-9 PARAGRAPH 4.C; [03] VERIFIED PREPARATION OK TO INSTALL REPAIR; [04] REPAIRED DAMAGED AREA ON PANEL #194E AS PER B737 SRM 53-60-70-2R-1 AND SRM 51-70-04-2R-9 PARAGRAPH 4.D;E;F. MATERIALS USED; P/O#1731939 AND P/O#1690463; [05] VERIFIED REPAIR OK TO PAINT; [06] PAINTED PANEL 194E AS PER B737 AMM 51-21-99-300-802. MATERIALS USED WHITE PAINT P/O#1729487; [07] VERIFIED PAINT AND FINAL STATEMENT STEP 4
